RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 6, Pages 1220–1254 (Mi izv2225)  

This article is cited in 8 scientific papers (total in 8 papers)

Homology of profinite groups, Schur multiplirrs, and class field theory

L. V. Kuz'min


Abstract: A generalization of class field theory is constructed for the case of an infinite Galois group. The results are used to study extensions with specified branch points.

Full text: PDF file (3306 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:6, 1149–1181

Bibliographic databases:

UDC: 519.4
MSC: 20E18, 11R32, 11R37, 20J06, 11S31
Received: 31.03.1969

Citation: L. V. Kuz'min, “Homology of profinite groups, Schur multiplirrs, and class field theory”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969), 1220–1254; Math. USSR-Izv., 3:6 (1969), 1149–1181

Citation in format AMSBIB
\Bibitem{Kuz69}
\by L.~V.~Kuz'min
\paper Homology of profinite groups, Schur multiplirrs, and class field theory
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 6
\pages 1220--1254
\mathnet{http://mi.mathnet.ru/izv2225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255511}
\zmath{https://zbmath.org/?q=an:0206.34402|0211.07903}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 6
\pages 1149--1181
\crossref{https://doi.org/10.1070/IM1969v003n06ABEH000839}


Linking options:
  • http://mi.mathnet.ru/eng/izv2225
  • http://mi.mathnet.ru/eng/izv/v33/i6/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kuz'min, “The Tate module for algebraic number fields”, Math. USSR-Izv., 6:2 (1972), 263–321  mathnet  crossref  mathscinet  zmath
    2. O. Neumann, “On $p$-closed algebraic number fields with restricted ramification”, Math. USSR-Izv., 9:2 (1975), 243–254  mathnet  crossref  mathscinet  zmath
    3. L. V. Kuz'min, “Local extensions associated with $l$-extensions with given ramification”, Math. USSR-Izv., 9:4 (1975), 693–726  mathnet  crossref  mathscinet  zmath
    4. V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields”, Math. USSR-Izv., 10:3 (1976), 453–462  mathnet  crossref  mathscinet  zmath
    5. Hans Opolka, “Der Liftungsindex primitiver Galoisdarstellungen”, Journal of Algebra, 74:2 (1982), 535  crossref
    6. Eng Tjioe Tan, “On extension categories and Schur multiplicators of profinite groups”, Journal of Pure and Applied Algebra, 27:2 (1983), 187  crossref
    7. Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322  mathnet  crossref  mathscinet  zmath
    8. V. M. Tsvetkov, “On some 2-extension of the field $\mathbb Q$ of rational numbers”, J. Math. Sci. (New York), 95:2 (1999), 2161–2163  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:335
    Full text:125
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020